eye problem

ivamaeMay 3, 2009

I was diagnosed with PMR in June 2007. Last Oct I was started on plaquenil and am still on 5 mg of prednisone. I had cataract surgey mid March and now have blocked tear ducts in that eye. what would cause this and could it be related to the plaquenil. My opthamoligist is scheduling surgery to correct this as his probing and flushing to open it did not work

I'd appreciate your thoughts.

Thanks

Sign Up to comment
More Discussions
Relentless Night Cough/Post Nasal Drip
Hello, I am desperately seeking information/advice...
loriellen
drug addiction
I'm really worried about my son. I think he is addicted...
clairdo2
Blood pressure cuffs in the hospital
I was in the ER a couple of times for pain in my knee,...
emma
Weird Situation
Note: This question is asked on behalf of friend One...
Jikoimary
Vitamin D makes my hip ache.....
Has anyone had this to happen? When I try to research...
lovemrmewey
© 2015 Houzz Inc. Houzz® The new way to design your home™